F5 ADVANCED MEDICAL MODULE 1

08/19/2020 1:00 PM - 3:00 PM

Start Time: 08/19/2020 01:00 PM CST

Course Title: Advanced Medical Module 1 August 19, 2020

Detailed Information: A detailed look at Special Healthcare Needs in the prehospital environment. This course will satisfy the 2 hour National Registry Requirement for Special Healthcare Needs.

CE Solutions VILT Presented By Alex Rowe 

Related upcoming events

  • 08/10/2020 10:00 AM - 08/10/2020 12:00 PM

    Start Time: 08/10/2020 10:00 AM CST

    Course Title: Advanced Cardiology Module 3 August 10, 2020

    Detailed Information: A detailed look at Cardiac Arrest in the prehospital environment. This course will satisfy the 2 hour National Registry Requirement for Cardiac Arrest.

    CE Solutions VILT Presented By James Schuetz

  • 08/11/2020 4:00 PM - 08/11/2020 6:00 PM

    Start Time: 08/11/2020 04:00 PM CST

    Course Title: Advanced Cardiology Module 2 August 11, 2020

    Detailed Information: A detailed look at Strokes in the prehospital environment. This course will satisfy the 2 hour National Registry Requirement for Strokes.

    CE Solutions VILT Presented By Alex Rowe

  • 08/12/2020 7:00 PM - 08/12/2020 9:00 PM

    Start Time: 08/12/2020 07:00 PM CST

    Course Title: Advanced Operations Module 2 August 12, 2020

    Detailed Information: A detailed look at Field Triage and Pediatric Transport in the prehospital environment. This course will satisfy the 1 hour National Registry Requirement for Field Triage. This course will satisfy the .5 hour National Registry Requirement for Pediatric Transport. This course will satisfy the .5 hour National Registry Requirement for Operations as flexible content.

    CE Solutions VILT Presented By James Schuetz

  • 08/13/2020 2:00 PM - 08/13/2020 4:00 PM

    Start Time: 08/13/2020 02:00 PM CST

    Course Title: Advanced Medical Module 3 August 13, 2020

    Detailed Information: A detailed look at Pain Management, Psychiatric and Behavioral Emergencies and Toxicology in the prehospital environment. This course will satisfy the .5 hour National Registry Requirement for Flex Medical Content. This course will satisfy the 1 hour National Registry Requirement for Psychiatric and Behavioral Emergencies. This course will satisfy the .5 hour National Registry Requirement for Toxicology.

    CE Solutions VILT Presented By Jason Bowman.

  • 08/17/2020 4:00 PM - 08/17/2020 6:00 PM

    Start Time: 08/17/2020 04:00 PM CST

    Course Title: Advanced Medical Module 2 August 17, 2020

    Detailed Information: A detailed look at OB Emergencies, Infectious Disease, and Medication Delivery in the prehospital environment. This course will satisfy the .5 hour National Registry Requirement for OB Emergencies. This course will satisfy the .5 hour National Registry Requirement for Infectious Disease. This course will satisfy the 1 hour National Registry Requirement for Flex Medical Content.

    CE Solutions VILT Presented By James Schuetz

  • 08/18/2020 2:00 PM - 08/18/2020 4:00 PM

    Start Time: 08/18/2020 02:00 PM CST

    Course Title: Advanced Cardiology Module 2 August 18, 2020

    Detailed Information: A detailed look at Strokes in the prehospital environment. This course will satisfy the 2 hour National Registry Requirement for Strokes.

    CE Solutions VILT Presented By James Schuetz

  • 08/24/2020 4:00 PM - 08/24/2020 6:00 PM

    Start Time: 08/24/2020 04:00 PM CST

    Course Title: Advanced Cardiology Module 4 August 24, 2020

    Detailed Information: A detailed look at Pediatric Cardiac Arrest in the prehospital environment. This course will satisfy the 2 hour National Registry Requirement for Pediatric Cardiac Arrest.

    CE Solutions VILT Presented By James Schuetz

  • 08/26/2020 1:00 PM - 08/26/2020 3:00 PM

    Start Time: 08/26/2020 01:00 PM CST

    Course Title: Advanced Airway Module 1 August 26, 2020

    Detailed Information: A detailed look at Ventilation in the prehospital environment. This course will satisfy the 2 hour National Registry Requirement for Ventilation.

    CE Solutions VILT Presented By James Schuetz

  • 08/27/2020 10:00 AM - 08/27/2020 12:00 PM

    Start Time: 08/27/2020 10:00 AM CST

    Course Title: Advanced Airway Module 2 August 27, 2020

    Detailed Information: A detailed look at Capnography and Oxygenation in the prehospital environment. This course will satisfy the 1 hour National Registry Requirement for Capnography. This course will satisfy the .5 hour National Registry requirement for Oxygenation. This course will also award .5 hours of Airway credit to be used as necessary.

    CE Solutions VILT Presented By Alex Rowe.

  • 08/31/2020 4:00 PM - 08/31/2020 6:00 PM

    Start Time: 08/31/2020 04:00 PM CST

    Course Title: Advanced Operations Module 1 August 31, 2020

    Detailed Information: A detailed look at At-Risk Populations Ambulance Safety and Provider Safety in the prehospital environment. This course will satisfy the 1 hour National Registry Requirement for At-Risk Populations. This course will satisfy the .5 hour National Registry Requirement for Ambulance Safety. This course will satisfy the .5 hour National Registry Requirement for Provider Safety.

    CE Solutions VILT Presented By James Schuetz

Copyright © 2019 CE Solutions, All Rights Reserved.